Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 308, Number 1
HTML articles powered by AMS MathViewer

Generalized quotients in Coxeter groups
Anders Björner and Michelle L. Wachs PDF
Trans. Amer. Math. Soc. 308 (1988), 1-37
On the local boundedness of singular integral operators
Mark Leckband PDF
Trans. Amer. Math. Soc. 308 (1988), 39-56
Weighted norm inequalities for potential operators
Martin Schechter PDF
Trans. Amer. Math. Soc. 308 (1988), 57-68
Conformal distortion of boundary sets
D. H. Hamilton PDF
Trans. Amer. Math. Soc. 308 (1988), 69-81
Subordination families and extreme points
Yusuf Abu-Muhanna and D. J. Hallenbeck PDF
Trans. Amer. Math. Soc. 308 (1988), 83-89
Generalized Chebyshev polynomials associated with affine Weyl groups
Michael E. Hoffman and William Douglas Withers PDF
Trans. Amer. Math. Soc. 308 (1988), 91-104
Local uncertainty inequalities for locally compact groups
John F. Price and Alladi Sitaram PDF
Trans. Amer. Math. Soc. 308 (1988), 105-114
The Brauer group of graded continuous trace $C^ *$-algebras
Ellen Maycock Parker PDF
Trans. Amer. Math. Soc. 308 (1988), 115-132
Proper knot theory in open $3$-manifolds
Peter Churchyard and David Spring PDF
Trans. Amer. Math. Soc. 308 (1988), 133-142
The closing lemma for generalized recurrence in the plane
Maria Lúcia Alvarenga Peixoto PDF
Trans. Amer. Math. Soc. 308 (1988), 143-158
Stable manifolds in the method of averaging
Stephen Schecter PDF
Trans. Amer. Math. Soc. 308 (1988), 159-176
Uniformly fat sets
John L. Lewis PDF
Trans. Amer. Math. Soc. 308 (1988), 177-196
Euler spaces of analytic functions
James Rovnyak PDF
Trans. Amer. Math. Soc. 308 (1988), 197-208
On the complete $\textrm {GL}(n,\textbf {C})$-decomposition of the stable cohomology of $\textrm {gl}_ n(A)$
Phil Hanlon PDF
Trans. Amer. Math. Soc. 308 (1988), 209-225
Pseudo-orbit shadowing in the family of tent maps
Ethan M. Coven, Ittai Kan and James A. Yorke PDF
Trans. Amer. Math. Soc. 308 (1988), 227-241
Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem
C. J. Xu and C. Zuily PDF
Trans. Amer. Math. Soc. 308 (1988), 243-257
Some inequalities for singular convolution operators in $L^ p$-spaces
Andreas Seeger PDF
Trans. Amer. Math. Soc. 308 (1988), 259-272
A Riemannian geometric invariant and its applications to a problem of Borel and Serre
Bang-Yen Chen and Tadashi Nagano PDF
Trans. Amer. Math. Soc. 308 (1988), 273-297
Variational principles for Hill’s spherical vortex and nearly spherical vortices
Yieh Hei Wan PDF
Trans. Amer. Math. Soc. 308 (1988), 299-312
Iwasawa’s $\lambda ^ -$-invariant and a supplementary factor in an algebraic class number formula
Kuniaki Horie PDF
Trans. Amer. Math. Soc. 308 (1988), 313-328
On the zero set of a holomorphic one-form on a compact complex manifold
Michael J. Spurr PDF
Trans. Amer. Math. Soc. 308 (1988), 329-339
The Morse index theorem where the ends are submanifolds
Diane Kalish PDF
Trans. Amer. Math. Soc. 308 (1988), 341-348
The blow-up surface for nonlinear wave equations with small spatial velocity
Avner Friedman and Luc Oswald PDF
Trans. Amer. Math. Soc. 308 (1988), 349-367
Traveling wave solutions of a gradient system: solutions with a prescribed winding number. I
David Terman PDF
Trans. Amer. Math. Soc. 308 (1988), 369-389
Traveling wave solutions of a gradient system: solutions with a prescribed winding number. II
David Terman PDF
Trans. Amer. Math. Soc. 308 (1988), 391-412
Spectrum reducing extension for one operator on a Banach space
C. J. Read PDF
Trans. Amer. Math. Soc. 308 (1988), 413-429
Errata to: “Where does the $L^ p$-norm of a weighted polynomial live?”
H. N. Mhaskar and E. B. Saff PDF
Trans. Amer. Math. Soc. 308 (1988), 431